# SDR AALA20110626LAS01

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 67,811 hours, 24,695 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT SFO-MIA.  CREW REPORTED LEFT ENGINE GENERATOR FAILED AND AUXILIARY POWER UNIT FAULTED.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INTEGRATED DRIVE GENERATOR.  REPLACED APU AT LAX ON 06/28/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
